# SDR REXA2018100300928

- Difficulty date: October 1, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 24,814 hours, 16,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BC50393105
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT SIGN NO LIT ON BACK SIDE ABOVE SEAT 5C DEFERRED EXIT SIGN AT 5C IAW MEL 33-51-1E PLACARDS INSTALLED MMO2 UPDATED MOC NOTIFIED 98765 RESECURED CONNECTOR P5440 AT ROW 5 O/H PANEL.SYSTEM CHECKS GOOD PER AMM 33-50-01. MMO2 CLEARED+STICKER REMOVED. MOC 95909 NOTIFIED.
